Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Sh\^oichir\^o Sakai
Title: Operator algebras in dynamical systems
Additional book information: Encyclopedia of Mathematics and its Applications, vol. 41, Cambridge University Press, Cambridge, 219 + 12 pp., US$59.50. ISBN 0-521-40096.

References [Enhancements On Off] (What's this?)

  • [GN] I. M. Gelfand and M. A. Neumark, On the imbedding of normed rings into the ring of operators in Hilbert space, Mat. Sb. 12 (1943), 197-213. MR 0009426 (5:147d)
  • [G] J. G. Glimm, On a certain class of operator algebras, Trans. Amer. Math. Soc. 95 (1960), 318-340. MR 0112057 (22:2915)
  • [K] I. Kaplansky, Modules over operator algebras, Amer. J. Math. 75 (1953), 839-853. MR 0058137 (15:327f)
  • [vN] J. von Neumann, Zur Algebra der Funkionaloperationen und Theorie der normalen Operatoren, Math. Ann. 102 (1930), 370-427. MR 1512583
  • [S1] S. Sakai, On a conjecture of Kaplansky, Tôhoku Math. J. 12 (1960), 31-33. MR 0112055 (22:2913)
  • [S2] -, On commutative normal *-derivations, Comm. Math. Phys. 43 (1975), 39-40. MR 0372631 (51:8838)

Review Information:

Reviewer: Richard V. Kadison
Journal: Bull. Amer. Math. Soc. 28 (1993), 133-136
DOI: https://doi.org/10.1090/S0273-0979-1993-00331-8
American Mathematical Society